# SDR SWIA20240215

- Difficulty date: February 15, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 45,098 hours, 38,390 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH CURRENT REVISION OF EA RJ3296-53 REPLACEMENT OF PASSENGER DOOR PIANO HINGE OPTION F3   (C-CHECK RO 4/3/2024)   COMPLIED WITH E.A. NO. RJ3296-53 REV C DATED: 03/28/2024, REPLACEMENT OF PASSENGER DOOR PIANO HINGE OPTION F3 WITH HINGE REMOVAL. COMPLIED WITH SKYWEST TASK CARD: 51-900-1003-SKY. PRESSURE LEAK CHECK GOOD. SEE CONTINUE CARD FOR DETAILS
